MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL
Catalog Number 05171407190
Medical Device Problem Codes High Test Results (2457); Ambient Temperature Problem (2878)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number is (b)(6).The field service engineer investigated the event and determined that the reagent had an abnormal color, which indicates a reaction or contamination.He also found crystalline deposits near the reagent inlet.He performed a test using deionized water and probe cleaning solution, which confirmed that the crystalline material caused lipid-related contamination.He performed comprehensive cleaning and maintenance.The customer has not reported any other issues after the service.The investigation is ongoing.
 
Event or Problem Description
The initial reporter alleged abnormally elevated triglycerides assay results from approximately 100 patient samples tested on the cobas 8000 c702 module.One example of the alleged abnormally elevated assay result was provided: on (b)(6) 2026: the customer had an air conditioning malfunction.The analyzer was located near an open window.The patient's initial result was 7.32 mmol/l.On (b)(6) 2026: the qcs were out of range (high).The customer replaced the reagent pack and reran the qcs and patient samples; the repeat qcs were within the specified ranges.The repeat result was 1.41 mmol/l.This result was deemed normal.
 
Additional Manufacturer Narrative
The investigation reviewed the data provided by the customer: the qc results from the old reagent pack were elevated.The qc results from the new reagent pack were within the specified ranges.The reaction curves revealed significantly increased baseline absorbances.The environmental factors included high temperature and humidity (>30°c and >60%), exacerbated by a malfunctioning air-conditioning unit in the laboratory.The investigation determined that environmental conditions (reagent contamination by external crystalline deposits under elevated temperature and humidity) caused the event.The investigation did not identify a product problem.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES GPO WITHOUT FREE GLYCEROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25055797
Report Number1823260-2026-01709
Device Sequence Number9427264
Product Code CDT
UDI-Device Identifier04015630925117
UDI-Public04015630925117
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K873049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number05171407190
Device Lot Number90988301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown